# SDR USAASB03097

- Difficulty date: July 2, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - PILOT REPORTED THE EMERGENCY LIGHT AT SEAT 5C INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT SEAT 5C.  OPERATIONAL CHECK GOOD.  (M)
